# SDR AALA200800381

- Difficulty date: February 21, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SLIDE LIGHT AT RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY SLIDE LIGHT AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
